# SDR TRBA20130201001

- Difficulty date: February 1, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 32,703 hours, 36,465 cycles
- Engine: Pwa PW127
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, FELT AND HEARD A NOISE AROUND THE NOSE GEAR AREA, ABORTED TAKEOFF AND TAXIED TO THE RAMP.  NO VISIBLE DAMAGE WAS FOUND ANY WHERE ON THE ACFT.  TWO PASSENGERS SEATED ON SEATS 10C & 10D REPORTED SEEING A SMALL BALL OF FIRE JUST BEFORE THE ABORTED TAKEOFF.  BALL OF FIRE CAME OUT OF THE RT ENGINE EXHAUST.  ACFT REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION OF NOSE AREA AND FUSELAGE, NO DAMAGE FOUND IAW MM 53-10-00.  PERFORMED VISUAL INSPECTION ON RT ENGINE INNER INTAKE BOOT FOR POSSIBLE DEBONDING ,  FOUND IN GOOD CONDITION.   CHECKED BOTH CHIP DETECTORS AND BY-PASS FILTERS INDICATORS AND FOUND IN GOOD CONDITION IAW MM 72-01-50.  PERFORMED GROUND OPS CHECK IAW W/C EX-055007-CS-20000-001 AND FOUND ENGINE PARAMETTERS WITHIN LIMITS AND NO FLAME-OUT CONDITION NOTICED.  ACFT RETURNED TO SERVICE.
